Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 111, NWS Quad Cities, IA

July 18, 2007Carroll County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 18, 2007, 9:04 PM CDT for Carroll County, Illinois. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 9:04 PM CDT (02:04 UTC)
Expired
Jul 18, 2007, 9:35 PM CDT
In force
31 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Carroll County, IL

The radar

The Quad Cities radar (KDVN), 71 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 9:05 PM CDTTSTM WND DMGMount Carroll, ILTREES DOWN ON CORY ROAD WITH FUSE BOXES EXPLODED.
Jul 18, 9:05 PM CDTTSTM WND DMGSavanna, ILTREES DOWN ON CHICAGO AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 5:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3404 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3404 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 190204
SVRDVN
ILC015-190300-
/O.NEW.KDVN.SV.W.0111.070719T0204Z-070719T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
904 PM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 1000 PM CDT.

* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
  LINE EXTENDING FROM SAVANNA TO CHADWICK...OR ALONG A LINE EXTENDING
  FROM 12 MILES WEST OF MOUNT CARROLL TO 10 MILES NORTHEAST OF
  MORRISON...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MILLEDGEVILLE AND CHADWICK AROUND 910 PM CDT...
  MOUNT CARROLL AROUND 915 PM CDT...
  LANARK AROUND 925 PM CDT...
  SHANNON AROUND 935 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4216 9025 4195 9009 4194 8969 4218 8972

$$

MAYES
2 follow-up statements
000 
WWUS53 KDVN 190222
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
923 PM CDT WED JUL 18 2007

ILC015-190300-
/O.CON.KDVN.SV.W.0111.000000T0000Z-070719T0300Z/
CARROLL IL-
923 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CARROLL COUNTY...

AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM LANARK TO HITT...OR ALONG A LINE
EXTENDING FROM MOUNT CARROLL TO 11 MILES WEST OF MOUNT MORRIS...
MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHANNON AROUND 935 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR EASTERN IOWA.

LAT...LON 4216 9025 4195 9009 4194 8969 4218 8972

$$

MAYES
000 
WWUS53 KDVN 190235
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 PM CDT WED JUL 18 2007

ILC015-190245-
/O.CAN.KDVN.SV.W.0111.000000T0000Z-070719T0300Z/
CARROLL IL-
935 PM CDT WED JUL 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR EASTERN IOWA.

LAT...LON 4216 9025 4195 9009 4194 8969 4218 8972

$$

MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:30 AM CDT, 9 hours 34 minutes earlier.

Area forecast discussion, Jul 18, 11:30 AM CDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1130 AM CDT WED JUL 18 2007

.UPDATE...
HAVE UPDATED FORECAST GRIDS FOR TODAY AND TONIGHT TO REFLECT
CURRENT CONDITIONS AND THINKING FOR CONVECTIVE EVOLUTION LATER.
16Z SURFACE ANALYSIS INDICATES BOUNDARY EXTENDING FROM NEAR
THUNDER BAY TO KAEL TO FAR SERN SD. SURFACE DEWPOINTS ARE HAVING
NO TROUBLE REACHING THE 70S AHEAD OF THE FRONT SEEING AN OCCASIONAL
SPRINKLE OUT OF THE VERY HIGH CLOUDS OVER THE CWA...SO HAVE
DROPPED POPS FOR THE REST OF MORNING AND EARLY AFTERNOON INTO THE
ISOLATED CATEGORY. DECK OF THICK CI IS PUSHING SELY THROUGH THE
AREA...WITH BREAKS BEHIND IT ALREADY WORKING INTO THE NRN TIER
AHEAD FO THINNER CI. TEMPS TODAY ARE JUMPING UP FASTER THAN
FCST...AND WITH THINKING OF THINNER CLOUDS AND LESS PRECIP DURING
THE DAYTIME...HAVE INCREASED MAX TEMPS A DEGREE OR TWO ACROSS MUCH
OF THE AREA. BELIEVE MOST FAVORED AREA FOR CONVECTIVE DEVELOPMENT
THIS AFTERNOON WILL BE WEST OF THE CWA IN NW/N CTRL IA...EVOLVING
INTO AN MCS THAT MOVES ACROSS THE BDRY INTO THE CWA IN THE LATER
AFTERNOON/EVENING HOURS. SHORTWAVE DIVING OUT OF THE DAKOTAS WILL
PROVIDE UPPER LEVEL SUPPORT...AND INSTABILITY WILL BE RATHER HIGH
IF CLOUDS BREAK UP ENOUGH TO ALLOW AT LEAST INTERMITTENT SUN. SPC
MODERATE RISK REMAINS OVER THE CWA MAINLY FOR WIND THREAT THIS
EVENING ASSOCIATED WITH THE MCS...AS HIGH FREEZING LEVELS AND
FAIRLY MOIST ATMOSPHERE MAY KEEP HAIL IN CHECK. HEAVY RAIN REMAINS
A THREAT...AND WITH MANY PARTS OF THE CWA SEEING 2-5 INCHES OF
RAIN SO FAR THIS WEEK...WILL NEED TO MONITOR FLOODING THREAT
CLOSELY AS MCS EVOLVES.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
     MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BUREAU-CARROLL-
     HENDERSON-HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-
     STEPHENSON-WARREN-WHITESIDE.

MO...NONE.
&&

MAYES
Hazardous weather outlook, Jul 18, 8:52 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 AM CDT WED JUL 18 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
852 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS...AS WELL AS A
CONTINUED POTENTIAL FOR FLOODING...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON AND EARLY EVENING IN
CENTRAL AND WESTERN IOWA AS A FRONT MOVES ACROSS THE AREA...AIDED
BY A STRONGER UPPER-LEVEL SYSTEM. THESE STORMS ARE EXPECTED TO FORM
INTO A COMPLEX THAT MOVES ACROSS THE AREA THROUGH THE LATE AFTERNOON
AND EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY THREATS FROM
THIS ACTIVITY WILL BE FROM DAMAGING WINDS...WITH THE POTENTIAL FOR
WINDS UP TO OR EXCEEDING 70-80 MPH...AND HEAVY RAINFALL THAT WILL
COMPOUND CURRENT FLOODING CONDITIONS. THE SATURATED GROUND WILL
MAKE THE AREA PARTICULARLY VULNERABLE TO FLASH FLOODING AS WELL AS
DAMAGE TO VEGETATION. A SECONDARY THREAT FROM THE THUNDERSTORMS
WILL BE FROM HAIL UP TO THE SIZE OF QUARTERS. AN ISOLATED TORNADO
COULD ALSO OCCUR IF ANY ISOLATED STORMS DEVELOP IN THE AREA NEAR
THE FRONTAL BOUNDARY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON
THURSDAY...MAINLY SOUTH OF A LINE FROM MEMPHIS TO MACOMB. IN
ADDITION...THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE SOUTH OF
INTERSTATE 80 AS STORMS MOVE THROUGH THE AREA. THUNDERSTORMS MAY
BE ONGOING ON THURSDAY MORNING FROM THE OVERNIGHT ACTIVITY AND
WILL CONTINUE TO PUSH OUT OF THE AREA THROUGH THE MORNING HOURS.
THE MAIN THREATS WOULD BE FROM HEAVY RAINFALL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OVER ONE INCH AND
ANY FLOODING AS WELL AS SEVERE WEATHER.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE
CONDUCTED AT 1230 PM CDT.

MAYES

In the hours before

Local storm report, Jul 18, 8:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      2 SE WINSLOW            42.47N 89.77W
07/18/2007                   STEPHENSON         IL   LAW ENFORCEMENT

            WATER ON WINSLOW RD.

&&

JAZ
Special weather statement, Jul 18, 8:27 PM CDT, 37 minutes before
IAZ066-068-ILZ009-015-016-024-190230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 PM CDT WED JUL 18 2007

...STRONG STORMS MOVING ACROSS THE AREA...

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 930 PM CDT FOR THE FOLLOWING
COUNTIES...

IN IOWA
     CLINTON AND SCOTT

IN ILLINOIS
     WHITESIDE...ROCK ISLAND...MERCER AND HENRY

INCLUDING THE FOLLOWING LOCATIONS
     ALBANY...ALEDO...ALPHA...ANDALUSIA...ANDOVER...ATKINSON...
     BODEN...BURGESS...CABLE...CAMBRIDGE...CLEVELAND...COAL VALLEY...
     COLETA...COLONA...CORDOVA...EAST CLINTON...EAST MOLINE...
     EMERSON...ERIE...FULTON...GARDEN PLAIN...GENESEO...GREEN ROCK...
     HAMLET...HAMPTON...HOOPPOLE...JOY...KEITHSBURG...LYNDON...LYNN
     CENTER...MANNON...MATHERVILLE...MILAN...MILLERSBURG...MOLINE...
     MORRISON...NEW BOSTON...NEW WINDSOR...OAK GROVE...ORION...
     OSBORN...PORT BYRON...PROPHETSTOWN...RAPIDS CITY...REYNOLDS...
     ROCK ISLAND...SEATON...SHALE CITY...SHERRARD...SILVIS...TAYLOR
     RIDGE...VIOLA...WARNER...WOODHULL...BETTENDORF...BUFFALO...
     CAMANCHE...LE CLAIRE...PRINCETON AND RIVERDALE

AT 823 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ALONG A LINE EXTENDING FROM 3 MILES WEST OF CAMANCHE TO
3 MILES EAST OF OAK GROVE TO 4 MILES WEST OF MANNON TO 3 MILES SOUTH
OF NEW BOSTON...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
CLINTON TO 6 MILES SOUTHEAST OF ROCK ISLAND TO 10 MILES NORTHEAST OF
WAPELLO TO 9 MILES EAST OF WAPELLO...MOVING SOUTHEAST AT 60 MPH.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING WIND GUSTS UP TO
45 MPH...AS WELL AS HEAVY RAIN AND DANGEROUS LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR EASTERN IOWA.

MAYES
Special weather statement, Jul 18, 8:29 PM CDT, 35 minutes before
IAZ077-078-087>089-098-099-190230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 930 PM CDT FOR THE FOLLOWING
COUNTIES...

IN IOWA
     LEE...VAN BUREN...DES MOINES...JEFFERSON...HENRY...WASHINGTON
     AND LOUISA

INCLUDING THE FOLLOWING LOCATIONS
     ABINGDON...AMBER...BATAVIA...BENTONSPORT/VERNON...BIRMINGHAM...
     BONAPARTE...COPPOCK...DANVILLE...DENMARK...DOUDS/LEANDO...
     FAIRFIELD...FRANKLIN...HILLSBORO...KEOSAUQUA...LIBERTYVILLE...
     LOCKRIDGE...LOWELL...MEDIAPOLIS...MIDDLETOWN...MORNING SUN...
     MOUNT PLEASANT...MOUNT UNION...NEW LONDON...OLDS...PACKWOOD...
     PILOT GROVE...PLEASANT PLAIN...ROME...SALEM...ST. PAUL...
     STOCKPORT...WAPELLO...WAYLAND...WEST BURLINGTON...WEST POINT AND
     WINFIELD

AT 827 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF WAPELLO
TO ABINGDON...OR ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
WAPELLO TO 10 MILES WEST OF FAIRFIELD...MOVING SOUTH AT 30 MPH.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING WIND GUSTS UP TO
45 MPH...AS WELL AS HEAVY RAINFALL AND DANGEROUS LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR EASTERN IOWA.

MAYES
Local storm report, Jul 18, 8:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     MUSCATINE               41.42N 91.07W
07/18/2007  M34 MPH          MUSCATINE          IA   AWOS

0755 PM     TSTM WND DMG     W ANAMOSA               42.11N 91.28W
07/18/2007                   JONES              IA   EMERGENCY MNGR

            TREE DOWN

&&

TERRYS
Local storm report, Jul 18, 8:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     LE CLAIRE               41.60N 90.36W
07/18/2007  M32 MPH          SCOTT              IA   TRAINED SPOTTER

0835 PM     HAIL             LE CLAIRE               41.60N 90.36W
07/18/2007  E0.25 INCH       SCOTT              IA   TRAINED SPOTTER

&&

TERRYS
Local storm report, Jul 18, 8:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     ROCHESTER               41.67N 91.17W
07/18/2007                   CEDAR              IA   LAW ENFORCEMENT

            POWER LINES DOWN

0750 PM     TSTM WND DMG     2 N MOSCOW              41.61N 91.08W
07/18/2007                   CEDAR              IA   EMERGENCY MNGR

            TREE DOWN

0750 PM     TSTM WND DMG     BENNETT                 41.74N 90.97W
07/18/2007                   CEDAR              IA   LAW ENFORCEMENT

            TREE DOWN - TIME ESTIMATED

0838 PM     HEAVY RAIN       5 SSW MOUNT CARROLL     42.02N 90.00W
07/18/2007  M1.60 INCH       CARROLL            IL   TRAINED SPOTTER

&&

TERRYS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:21 PM CDTFlash Flood WarningDVNJo Daviess6 hr
Jul 18, 8:00 PM CDTFlash Flood WarningDVNStephenson6 hr
Jul 18, 8:30 PM CDTFlash Flood WarningDVNCarroll6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.